# SDR 20000410AP001

- Difficulty date: December 30, 1999
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FIRST 15 FEET OF EMERGENCY FLOOR LIGHTING IS INOPERATIVE.  FOUND THE FIRST FEW FEET OF FLOOR TRACK PULLED LOOSE AND SEVERAL WIRES BROKEN.  REPAIRED AS REQUIRED, OPS CHECK GOOD PER MM. (M)
